# SDR FDEA201406241540

- Difficulty date: June 24, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 65,310 hours, 19,923 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD ENTRY DOOR ESCAPE SLIDE ARMED LIGHT INOPERATIVE AT BLOCK IN.  RELAMPED RT FWD ENTRY DOOR LIGHT INDICATOR IAW SMP.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
